Table of Contents
ISRN Algebra
Volume 2011, Article ID 282940, 10 pages
http://dx.doi.org/10.5402/2011/282940
Research Article

Some Results on the Signless Laplacian Spectra of Unicyclic Graphs

1Department of Applied Mathematics, South China Agricultural University, Guangzhou 510642, China
2School of Mathematical Science, Nanjing Normal University, Nanjing 210097, China

Received 6 June 2011; Accepted 22 June 2011

Academic Editors: M. Asaad and P. Koshlukov

Copyright © 2011 Muhuo Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. H. Liu and B. L. Liu, “The signless Laplacian spread,” Linear Algebra and Its Applications, vol. 432, no. 2-3, pp. 505–514, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. C. S. Oliveira, L. S. de Lima, N. M. M. de Abreu, and S. Kirkland, “Bounds on the Q-spread of a graph,” Linear Algebra and Its Applications, vol. 432, no. 9, pp. 2342–2351, 2010. View at Publisher · View at Google Scholar
  3. D. Cvetković and S. K. Simić, “Towards a spectral theory of graphs based on the signless Laplacian. I,” Institut Mathématique Publications, vol. 85(99), pp. 19–33, 2009. View at Publisher · View at Google Scholar
  4. D. Cvetković and S. K. Simić, “Towards a spectral theory of graphs based on the signless Laplacian. II,” Linear Algebra and Its Applications, vol. 432, no. 9, pp. 2257–2272, 2010. View at Publisher · View at Google Scholar
  5. D. Cvetković and S. K. Simić, “Towards a spectral theory of graphs based on the signless Laplacian. III,” Applicable Analysis and Discrete Mathematics, vol. 4, no. 1, pp. 156–166, 2010. View at Publisher · View at Google Scholar
  6. D. Cvetković, P. Rowlinson, and S. K. Simić, “Eigenvalue bounds for the signless Laplacian,” Institut Mathématique Publications, vol. 81(95), pp. 11–27, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. D. Cvetković, P. Rowlinson, and S. K. Simić, “Signless Laplacians of finite graphs,” Linear Algebra and Its Applications, vol. 423, no. 1, pp. 155–171, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. K. C. Das, “The Laplacian spectrum of a graph,” Computers & Mathematics with Applications, vol. 48, no. 5-6, pp. 715–724, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. H. Liu and B. L. Liu, “The method to calculate the characteristic polynomial of graphs on n vertices by the aid of computer” (Chinese), Submitted to Numerical Mathematics Journal.
  10. M. H. Liu, X. Z. Tan, and B. L. Liu, “The (signless) Laplacian spectral radius of unicyclic and bicyclic graphs with n vertices and k pendant vertices,” Czechoslovak Mathematical Journal, vol. 60, no. 3, pp. 849–867, 2010. View at Publisher · View at Google Scholar
  11. E. R. van Dam and W. H. Haemers, “Which graphs are determined by their spectrum?” Linear Algebra and Its Applications, vol. 373, pp. 241–272, 2003, Special issue on the Combinatorial Matrix Theory Conference. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. K. C. Das, “On conjectures involving second largest signless Laplacian eigenvalue of graphs,” Linear Algebra and Its Applications, vol. 432, no. 11, pp. 3018–3029, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. M. H. Liu and B. L. Liu, “On the spectral radii and the signless Laplacian spectral radii of c-cyclic graphs with fixed maximum degree,” Linear Algebra and Its Applications, vol. 435, pp. 3045–3055, 2011. View at Google Scholar